# SDR YENA20160927875

- Difficulty date: September 27, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 41,226 hours, 14,413 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 365 SMF-LGB.  DURING A MAINTENANCE INSPECTION, THE OVERHEAD EMERGENCY LIGHT WAS DISCOVERED TO BE INOPERATIVE AT ROW 18.  LIGHT ASSEMBLY WAS FOUND TO BE DISCONNECTED.  REINSTALLED CONNECTOR, OPS CHECK PASSED.  SUPPLEMENTAL INFORMATION TO FOLLOW.
